Alert archive / Washington / High Wind Warnings in 2008
High Wind Warning 7, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Dec 14, 2008, 1:36 PM PST for San Juan County, Washington. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2008, 1:36 PM PST (21:36 UTC)
- Expired
- Dec 15, 2008, 3:00 PM PST
- In force
- 25 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 9.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSEW 142136 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 136 PM PST SUN DEC 14 2008 WAZ001-503-150545- /O.UPG.KSEW.WI.Y.0019.000000T0000Z-081215T1200Z/ /O.NEW.KSEW.HW.W.0007.081214T2136Z-081215T2300Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY- 136 PM PST SUN DEC 14 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. ARCTIC OUTFLOW HAS INCREASED THIS AFTERNOON AND WILL CONTINUE THROUGH MONDAY. EXPECT AREAS OF NORTHEAST WINDS 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH. AT 125 PM A TRAINED SPOTTER ON LUMMI ISLAND REPORTED NORTHEAST WINDS 45 MPH WITH GUSTS TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DESTROY PROPERTY. && $$ WAZ505-150545- /O.CON.KSEW.WI.Y.0019.000000T0000Z-081215T1200Z/ EAST PUGET SOUND LOWLANDS- 136 PM PST SUN DEC 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. WINDY CONDITIONS ARE EXPECTED IN THE EAST PUGET SOUND LOWLANDS THROUGH TONIGHT AS COLD AIR FROM EASTERN WASHINGTON SPILLS OVER THE CASCADES INTO WESTERN WASHINGTON. STRONGEST WINDS WILL BE IN THE VICINITY OF I-90 AND HIGHWAY 2. EAST WINDS 20 TO 30 MPH ARE FORECAST WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$ ALBRECHT WEATHER.GOV/SEATTLE
2 follow-up statements
000 WWUS76 KSEW 150225 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 625 PM PST SUN DEC 14 2008 WAZ515-151230- /O.EXA.KSEW.HW.W.0007.000000T0000Z-081215T2300Z/ WESTERN STRAIT OF JUAN DE FUCA- 625 PM PST SUN DEC 14 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING FOR LAND AREAS ALONG THE WESTERN STRAIT OF JUAN DE FUCA...WHICH IS IN EFFECT UNTIL 3 PM PST MONDAY. LOCALLY DAMAGING WINDS OF 35 TO 45 MPH WITH GUSTS AS HIGH AS 60 MPH WILL OCCUR AT TIMES TONIGHT AND MONDAY. THE HIGH WINDS WILL BE ACCOMPANIED BY BITTERLY COLD TEMPERATURES AND PRODUCE WIND CHILLS IN THE SINGLE DIGITS. AT 6 PM A TRAINED SPOTTER NEAR SEKIU REPORTED SUSTAINED WINDS OF 45 MPH. THE STRONG NORTHEAST WINDS ARE THE RESULT OF COLD ARCTIC AIR FLOWING OUT THE FRASER RIVER VALLEY OF SOUTHERN BRITISH COLUMBIA AND FUNNELING THROUGH THE STRAIT OF JUAN DE FUCA. THE CONDITIONS PRODUCING THESE STRONG WINDS WILL CONTINUE THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES... AND DESTROY PROPERTY. && $$ WAZ001-503-151230- /O.CON.KSEW.HW.W.0007.000000T0000Z-081215T2300Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY- 625 PM PST SUN DEC 14 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FOR WESTERN WHATCOM COUNTY AND THE SAN JUAN ISLANDS UNTIL 3 PM PST MONDAY. LOCALLY DAMAGING WINDS OF 35 TO 45 MPH WITH GUSTS AS HIGH AS 65 MPH WILL OCCUR AT TIMES TONIGHT AND MONDAY. THE HIGH WINDS WILL BE ACCOMPANIED BY BITTERLY COLD TEMPERATURES AND PRODUCE WIND CHILLS NEAR ZERO DEGREES. AT 125 PM A TRAINED SPOTTER ON LUMMI ISLAND REPORTED NORTHEAST WINDS OF 45 MPH WITH GUSTS TO 65 MPH. THE STRONG NORTHEAST WINDS ARE THE RESULT OF COLD ARCTIC AIR FLOWING OUT THE FRASER RIVER VALLEY OF SOUTHERN BRITISH COLUMBIA. THE CONDITIONS PRODUCING THESE STRONG WINDS WILL CONTINUE THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES... AND DESTROY PROPERTY. && $$ WAZ505-151200- /O.CON.KSEW.WI.Y.0019.000000T0000Z-081215T1200Z/ EAST PUGET SOUND LOWLANDS- 625 PM PST SUN DEC 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FOR THE EAST PUGET SOUND LOWLANDS UNTIL 4 AM PST MONDAY. WINDY CONDITIONS ARE EXPECTED IN THE EAST PUGET SOUND LOWLANDS THROUGH TONIGHT AS COLD AIR FROM EASTERN WASHINGTON SPILLS OVER THE CASCADES INTO WESTERN WASHINGTON. STRONGEST WINDS WILL BE IN THE VICINITY OF I-90 AND HIGHWAY 2. EAST WINDS 20 TO 30 MPH ARE FORECAST WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$ MCDONNAL WEATHER.GOV/SEATTLE
000 WWUS76 KSEW 151200 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 400 AM PST MON DEC 15 2008 WAZ505-151300- /O.CAN.KSEW.WI.Y.0019.000000T0000Z-081215T1200Z/ EAST PUGET SOUND LOWLANDS- 400 AM PST MON DEC 15 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND ADVISORY. && $$ WAZ001-503-515-152300- /O.CON.KSEW.HW.W.0007.000000T0000Z-081215T2300Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY- WESTERN STRAIT OF JUAN DE FUCA- 400 AM PST MON DEC 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. LOCALLY DAMAGING WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 60 MPH WILL OCCUR AT TIMES TODAY. THE HIGH WINDS WILL BE ACCOMPANIED BY BITTERLY COLD TEMPERATURES AND PRODUCE WIND CHILLS NEAR ZERO DEGREES. THE STRONG NORTHEAST WINDS ARE THE RESULT OF COLD ARCTIC AIR FLOWING OUT THE FRASER RIVER VALLEY OF SOUTHERN BRITISH COLUMBIA. THE CONDITIONS PRODUCING THESE STRONG WINDS WILL DIMINISH LATE THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES... AND DESTROY PROPERTY. && $$ FELTON WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Dec 14, 10:17 AM PST, 3 hours 19 minutes earlier.
Area forecast discussion, Dec 14, 10:17 AM PST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SEATTLE WA
1017 AM PST SUN DEC 14 2008
UPDATED THE AVIATION AND MARINE SEGMENTS.
.SYNOPSIS...STRONG HIGH PRESSURE OVER BRITISH COLUMBIA WILL PUSH
COLD ARCTIC AIR INTO WESTERN WASHINGTON THROUGH EARLY NEXT WEEK.
SNOW SHOWERS WILL PRODUCE ANOTHER INCH OR TWO OF SNOW TODAY.
WINDY CONDITIONS...ESPECIALLY IN THE NORTH INTERIOR...WILL ACCOMPANY
THE COLD AIR. BITTERLY COLD WEATHER WILL CONTINUE NEXT WEEK WITH
ANOTHER CHANCE OF SNOW ON WEDNESDAY.
&&
.SHORT TERM...THE BIG STORY FOR THE NEXT WEEK OR MORE WILL BE WELL
BELOW TEMPERATURES WITH MODIFIED ARCTIC AIR MAKING IT INTO WESTERN
WASHINGTON TONIGHT THROUGH TUESDAY...THEN AGAIN THURSDAY THROUGH
NEXT WEEKEND.
FORECASTING DETAILS OVER THE PAST FEW DAYS HAS BEEN DIFFICULT TO
NEAR IMPOSSIBLE. LOOKS TO BE MUCH OF THE SAME TODAY.
SNOW FELL EVERYWHERE OVERNIGHT WITH WHAT APPEARS TO BE 1-2 INCHES
SEATTLE SOUTHWARD AND ALONG THE CENTRAL COAST...AND 2-5 INCHES
EVERETT NORTHWARD TO NEAR BELLINGHAM THEN WEST TO AROUND FORKS.
WHILE ARCTIC OUTFLOW CONTINUES OVER THE FAR NORTH INTERIOR
TODAY...AN UPPER LEVEL LOW AND HAS DEVELOPED OFF VANCOUVER ISLAND
AND A 1000 MB SURFACE REFLECTION IS SITTING OFF THE N WA COAST. THIS
FEATURE IS DROPPING ONLY VERY SLOWLY SOUTH PER SATELLITE IMAGERY.
EASTERLY FLOW INDUCED BY OFFSHORE DEVELOPMENTS HAS FORMED A
MESOSCALE LOW NEAR WHIDBEY ISLAND THAT HAS PULLED SELY WINDS THROUGH
THE ADMIRALTY INLET AREA AND HAS PRODUCED LOCALLY GUSTY EAST WINDS
20 MPH GUST 35 MPH IN THE EAST PUGET SOUND LOWLANDS. SNOW SHOWERS
ARE PIVOTING AROUND THE N AND W SIDE OF THE NORTH INTERIOR MESOLOW.
THE 12Z NAM KEEPS SNOW SHOWER ACTIVITY MAINLY WEST OF THE SEATTLE
EVERETT AREA IN AN AREA FROM VICTORIA BC-WHIDBEY ISLAND SW INTO THE
OLYMPICS THIS MORNING. HOWEVER SATELLITE AND RADAR SHOWS A BLOB OF
MOISTURE AND SNOW MOVING NE AROUND THE SLOWER MOVING UPPER LOW
TOWARD THE SW INTERIOR AND PUGET SOUND AREA. NO GOOD RADAR DATA ON
THE COAST...BUT IT APPEARS THAT THIS SNOW WILL WORK ITS WAY UP THERE
AS WELL. WE WILL EXTEND THE WINTER WEATHER ADVISORY TO INCLUDE ALL
LOWLAND ZONES FOR AN ADDITIONAL INCH OR TWO...AND WILL KEEP IT GOING
THRU THE DAY TODAY.
WILL MAINTAIN THE MARGINAL WIND ADVISORY FOR EAST WINDS THROUGH
TONIGHT FOR THE EAST PUGET SOUND LOWLANDS. A WIND ADVISORY WILL
CONTINUE THROUGH 4 AM MON FOR WESTERN WHATCOM COUNTY AND THE SAN
JUAN ISLANDS AS WELL AS ARCTIC OUTFLOW CONTINUES.
ONCE THE OFFSHORE LOW DROPS SOUTH TO THE CENTRAL AND SOUTH
WASHINGTON COASTS LATE TODAY...EXPECT PRES GRADIENTS TO RESUME A
MORE NELY DIRECTION. CONDITIONS WILL ALSO GRADUALLY DRY AND SKIES
WILL SCATTER OUT FROM THE NORTH. TEMPERATURES SHOULD IN MOST AREAS
REMAIN BELOW FREEZING TODAY...THEN IT WILL GET QUITE COLD EVERYWHERE
TONIGHT THROUGH TUESDAY NIGHT AS A CHUNK OF ARCTIC HIGH PRES
GRADUALLY SAGES SE INTO EASTERN WA.
CURRENT FORECASTS GENERALLY LOOK GOOD BUT WILL MAKE UPDATES FOR
FIRST PERIOD MESOSCALE FEATURE STRENGTH AND MOVEMENT AND FOR
HEADLINE ADJUSTMENTS. ALBRECHT
.LONG TERM...PREVIOUS LONG RANGE DISCUSSION FOLLOWS...INTERESTING
PATTERN SETTING UP FOR THE MIDDLE OF THE WEEK. EXTENDED MODELS HAVE
BEEN FAIRLY CONSISTENT IN DEVELOPING A SHORTWAVE IN THE NORTHERLY
FLOW ON WEDNESDAY. THE 00Z RUNS ARE NO EXCEPTION. EARLIER EURO RUNS
WERE A LITTLE FURTHER OFFSHORE WITH THE SHORTWAVE DEVELOPMENT BUT
BOTH THE EURO AND GFS 00Z RUNS HAVE THE SHORTWAVE MOVING THROUGH
WESTERN WASHINGTON ON WEDNESDAY. THIS HAS THE POTENTIAL TO BRING A
FEW INCHES OF SNOW TO WESTERN WASHINGTON WEDNESDAY AND WEDNESDAY
NIGHT. SOME DIFFERENCES IN HOW FAST THE SYSTEM WILL KICK OUT OF
WESTERN WASHINGTON ON THURSDAY WITH THE GFS DRYING THINGS OUT FASTER
THAN THE EURO. NOT ENOUGH CONFIDENCE AT THIS POINT TO TAKE THE POPS
OUT OF THURSDAY. MORE COLD AIR SPILLING OUT OF SOUTH BRITISH
COLUMBIA BEHIND THE SHORTWAVE CONTINUING THE COLD SNAP INTO NEXT
WEEKEND. ANOTHER ROUND OF STRONG OUTFLOW WINDS IS POSSIBLE FOR THE
NORTH INTERIOR LATE IN THE WEEK. FELTON
&&
.AVIATION...A COLD...UPPER LOW W OF VANCOUVER ISLAND WILL CONTINUE
MOVING S. BY EARLY MON...THIS FEATURE WILL BE OFF THE SRN OREGON
COAST. SLY FLOW ALOFT BECMG MORE ELY WITH TIME. ELY LOW LEVEL FLOW
WILL BECOME MORE NLY LATER TODAY AND TONIGHT. MEANWHILE...SNOW
SHOWERS WILL CONTINUE TO PLAGUE THE AREA TODAY BEFORE WINDING DOWN
THIS EVENING. ANTICIPATE CIGS TO BE MAINLY IN THE 4-6K FT RANGE
EXCEPT NEAR 1K FT WITH THE SNOW SHOWERS. THE CLOUDS ARE ANTICIPATED
TO BECOME SCATTERED OVERNIGHT.
KSEA...THE FORECAST WILL CONTINUE TO BE A CHALLENGE DUE TO THE
COMPLICATED PATTERN THAT WE ARE PRESENTLY UNDER. PREVIOUS THINKING
WAS THAT THE THREAT OF SNOW SHOWERS WOULD END THIS AFTERNOON BUT
NOW IT DOES NOT APPEAR THAT WAY. THE UPPER LOW TO OUR NW WILL
CONTINUE TO BRING MOISTURE UP FROM THE S. THUS EXPECT LIGHT SNOW TO
REDEVELOP BY 20Z. THE CURRENT TAF HAS VISIBILITIES DROPPING TO 3SM
IN LIGHT SNOW...HOWEVER THERE IS A POSSIBILITY THAT THE VISIBILITY
COULD OCCASIONALLY DROP A LOW AS 3/4SM. THE POTENTIAL ALSO EXISTS
FOR ANOTHER INCH OF SNOW BY EARLY THIS EVENING. EXPECT CLEARING TO
OCCUR TONIGHT. MEANWHILE...GUSTY E WINDS WILL BECOME MORE NLY THIS
AFTERNOON.
THIS PORTION OF THE FORECAST DISCUSSION WILL BE UPDATED AS
NEEDED.
&&
.MARINE...A 1050 MB HIGH OVER FAR NORTHERN BRITISH COLUMBIA AND A
1002 MB LOW OFF THE WASHINGTON COAST WAS RESULTING IN EASTERLY FLOW
ACROSS THE AREA THIS MORNING. THE FLOW WILL BECOME NE LATER TODAY
AND TONIGHT AS THE SURFACE LOW MOVES OVER THE OREGON WATERS...AND THE
HIGH OVER FAR NORTHERN BRITISH COLUMBIA DROPS S. EXPECT STRONG AND
COLD NORTHERLY FLOW TO PERSIST OVER THE AREA THROUGH MON.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER WEATHER ADVISORY FOR ALL WESTERN WASHINGTON LOWLAND
ZONES TODAY.
WIND ADVISORY FOR WESTERN WHATCOM COUNTY...THE SAN JUANS...AND
THE EAST PUGET SOUND LOWLANDS THROUGH TONIGHT.
PZ...GALE WARNING IN EFFECT FOR THE COASTAL WATERS FROM CAPE
FLATTERY TO JAMES ISLAND OUT TO 60 NM...WESTERN AND
CENTRAL STRAIT OF JUAN DE FUCA...AND THE NORTHERN INLAND WATERS.
SMALL CRAFT ADVISORY IN EFFECT FOR THE REMAINING WATERS.
SMALL CRAFT ADVISORY IN EFFECT FOR ROUGH GRAYS HARBOR BAR
CONDITIONS.
WEATHER.GOV/SEATTLE
FOR THE ENHANCED AFD PLEASE VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATESTWEBAFD.HTML (ALL LOWERCASE)In the hours before
Local storm report, Dec 14, 9:47 AM PST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
947 AM PST SUN DEC 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM SNOW 2 S MILL CREEK 47.83N 122.21W
12/14/2008 M2.9 INCH SNOHOMISH WA NWS EMPLOYEE
&&
GRUBLocal storm report, Dec 14, 9:50 AM PST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
950 AM PST SUN DEC 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 AM SNOW 2 WNW ANACORTES 48.50N 122.66W
12/14/2008 M3.8 INCH SKAGIT WA TRAINED SPOTTER
3.75 INCHES SINCE MIDNIGHT. SNOWING LIGHTLY
&&
ALBRECHTLocal storm report, Dec 14, 10:04 AM PST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1004 AM PST SUN DEC 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 AM SNOW 12 E SEQUIM 48.08N 122.85W
12/14/2008 M6.0 INCH JEFFERSON WA PUBLIC
TRAINED SPOTTER. 6 INCHES SNOW OVERNIGHT...SNOWING
LIGHTLY.
&&
ALBRECHTLocal storm report, Dec 14, 11:36 AM PST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1136 AM PST SUN DEC 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 AM NON-TSTM WND GST 4 NE BLACK DIAMOND 47.35N 121.93W
12/14/2008 M44 MPH KING WA TRAINED SPOTTER
ESE WIND 10 GUSTING TO 44.
&&
ALBRECHTLocal storm report, Dec 14, 12:18 PM PST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1218 PM PST SUN DEC 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM SNOW 5 NNW GRAND MOUND 46.88N 123.04W
12/14/2008 M2.0 INCH THURSTON WA TRAINED SPOTTER
STILL SNOWING.
&&
GRUBLocal storm report, Dec 14, 1:29 PM PST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
129 PM PST SUN DEC 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM HIGH SUST WINDS 1 NW BEACH 48.73N 122.70W
12/14/2008 M45 MPH WHATCOM WA TRAINED SPOTTER
SUSTAINED NORTHEAST WINDS WITH A GUST TO 63 MPH.
&&
GRUBThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 3:58 AM PST | Wind Advisory | SEW | San Juan | 24 hr |
| Dec 14, 2:10 PM PST | Storm Warning | SEW | 31 hr | |
| Dec 14, 2:10 PM PST | Heavy Freezing Spray Advisory | SEW | 23 hr |
Nearby
High Wind Warnings in Washington, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.